# SDR C2XA99IA438

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NTA44768
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND LEFT CENTER SEAT TRACK CORRODED FROM FRAME 39 AFT.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-25-04, 51-21-17, 51-21-31, 51-25-02 AND 51-25-03.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
